# SDR A6WA201304234925

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Heat Shield
- Condition: Punctured
- Location: Rt Cowling
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LWR CORE COWL FWD HEAT SHIELD PUNCTURED.  REPAIRED RIGHT LWR CORE COWL FWD HEAT SHIELD IAW REO 601R-71-12-4163.
